It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-09-2004, 12:50 PM   #1
Senior Veteran
 
Join Date: Jun 2003
Location: fl
Posts: 654
cardinal HB User
Zoloft w/d one month????

Is it possible that I am suffering wd's at 4 wks? I tapered but now 4wks, none, I feel so depressed and anxious. I am so confused. I've stopped taking my hydo's and rarely xanex. I am so moody, extremely depressed and thirsty? Should I hang in there, is this normal? I can't ask my reg doctor, he's not on my "network" ins anymore, plus either is my hospital! This is part of the reason I want off meds I can't find a doctor! or one that's worth the time.
__________________
Always have dreams.

 
Old 04-09-2004, 04:17 PM   #2
Senior Veteran
(female)
 
Join Date: Dec 2003
Posts: 1,949
index.html HB User
Re: Zoloft w/d one month????

It's possible that you're still experiencing some withdrawal after 4 weeks, especially if you're tapering multiple drugs (what is "hydo's"?). It's also possible that anxiety and depression are underlying conditions for you that have returned now that you've stopped treating them.

 
Sponsors Lightbulb
   
Old 04-09-2004, 05:14 PM   #3
Senior Veteran
 
Join Date: Jun 2003
Location: fl
Posts: 654
cardinal HB User
Re: Zoloft w/d one month????

Hydo's (sp) hydrocodone, for my back pain. Yes depression is always "lurking" but I have pretty much mastered that, well, enough that I can handle considering all I have been thru, illnesses, divorces,money,lonliness,,chronic pain, many surgeries, depression is nothing new, its the symptoms I don't like. Once the dry mouth, tingly lips, headache, out of it feelings go away I can handle just about anything, and have done a good job at too. Oh and the "moodiness' it comes in waves... also, menapause? but I had my last ovary removed 3yrs ago, now 48. Most organs are gone, still have my humor though!!! Like to see them try to take that one!
__________________
Always have dreams.

 
Old 04-10-2004, 06:08 AM   #4
Senior Veteran
(female)
 
Join Date: Dec 2003
Posts: 1,949
index.html HB User
Re: Zoloft w/d one month????

Quote:
Originally Posted by cardinal
Oh and the "moodiness' it comes in waves... also, menapause? but I had my last ovary removed 3yrs ago, now 48. Most organs are gone, still have my humor though!!! Like to see them try to take that one!
I love that you still have your sense of humor - such a gift!!!

I think that the hydrocodone withdrawal (along with Zoloft) may be causing you problems. How fast did you taper those?

Wack-o hormones could also be an issue here!

 
Old 04-10-2004, 10:20 AM   #5
Senior Veteran
 
Join Date: Jun 2003
Location: fl
Posts: 654
cardinal HB User
Re: Zoloft w/d one month????

Hydros, hmm, down to one a day for several wks. but the old body is use to having "something" I took away everything within the last couple months : climara-estrogen patch, cig's, hydrocodone, xanex, and only tried all the other pills on a trial basis, after a day or two I opted to forgoe them. Plus a few months ago I went 4wks without any booze, now I am down to only wk ends. none yet so far ... so along with just having 2 surgeries: 1/28 and 2/24 one was general anesthesia and the other local but still the body put up with alot!! Hmm, when I put it in writing I answered my own questions! !@#
__________________
Always have dreams.

 
Old 04-10-2004, 12:30 PM   #6
Senior Veteran
(female)
 
Join Date: Dec 2003
Posts: 1,949
index.html HB User
Re: Zoloft w/d one month????

Quote:
Originally Posted by cardinal
Hmm, when I put it in writing I answered my own questions! !@#
There you go! We are so much better at helping ourselves than we give ourselves credit for!

I read something in a book the other day that I'll paraphrase. It said something to the effect that the intuitive person sees their own abilities in others rather than themselves. It hit home.

You've been through alot - be kind to yourself, okay?

Last edited by index.html; 04-10-2004 at 12:36 PM. Reason: spelling

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
how do i take myself off of zoloft msuguy01010 Drug Interactions / Side Effects 19 06-26-2010 08:25 AM
Lexapro vs. Zoloft ~ Questions, help appreciated. xMzS13x Anxiety 8 10-28-2008 10:26 AM
Anyone prefer Prozac over Zoloft?? REDD998 Depression 6 10-07-2008 09:33 AM
Zoloft for GAD.. when does it kick in? joebloggs2 Anxiety 32 05-03-2008 07:11 PM
Zoloft withdrawl update 9041missy Drug Interactions / Side Effects 24 05-08-2007 11:36 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (78), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (11), WhistleDixie (10), cuddles1 (9), neveragain444 (9), rosequartz (9), blessed824 (9)

Site Wide Totals

teteri66 (1167), MSJayhawk (1000), Apollo123 (899), Titchou (836), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 04:28 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!